When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.
Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.